# SDR CHQA200700042

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N642BR
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7356
- Aircraft time: 16,143 hours, 13,738 cycles
- Engine: Ge CF343B1
- Engine time: 14,734 hours, 12,712 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38004883
- Part serial: P1018
- Condition: Overserviced
- Location: Apu Bay
- Part time: 6,477 hours, 7,939 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, M, J
- Precautionary procedure: O

## Discrepancy

SDF TO IAH - DURING APPROACH INTO IAH, CREW RECEIVED "APU OVERTEMP" AURAL WARNING AND MESSAGE AFTER SWITCHING BLEEDS TO APU.  CREW OBSERVED THE TEMPERATURE REACHED 999 DEGREES CELSIUS.  COMPLETED THE QRH FOR APU OVERTEMP MSG.  EGT WAS SUSTAINED AT 999 DEGREES AND CREW DECLARED AN EMERGENCY.  MAINTENANCE INSPECTED APU AND FOUND THE APU OIL OVERSERVICED.  MAINTENANCE SERVICED OIL TO THE PROPER LEVEL AND OPS CHECKED THE APU.  APU OPERATED NORMALLY AFTER SERVICING.
